# SDR DALA2021031801563

- Difficulty date: March 17, 2021
- Submitted: March 18, 2021
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 92,875 hours, 42,025 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Pin
- Condition: Out Of Adjust
- Location: L2 Door Handle
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHIP 0659-ATB- DUE TO L2 DOOR HANDLE POPPING UP WITH INTERMITTENT LT ENTRY DOOR EICAS MESSAGE. NO PRESSURIZATION OR DOOR LEAK ISSUES OBSERVED. CORRECTIVE ACTION: ADJUSTED DOOR STOP PINS. PRESSURIZED AIRCRAFT. NO HANDLE POPPING OBSERVED. NO LOSS IN PRESSURIZATION OR EICAS MESSAGES.
